| Model Number |
72404262 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) was not functioning properly.A surgical procedure was performed during which it was identified that the tubing had fractured above the pump causing fluid loss.The cylinders and pump were replaced.No patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 0179195008.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).